TreatAllergies.com

Apo Cetirizine (Generic of Zyrtec)

Apo Cetirizine is the generic of Zyrtec. Apo Cetirizine is a fast acting, once-a-day anti-allergy treatment for seasonal rhinitis, or "hayfever", and other allergic conditions. These conditions include conjunctivitis, perennial allergic rhinitis, pruritus, urticaria, more commonly called "hives", and insect bites. Apo Cetirizine lasts 24 hours so it only needs to be taken once a day and it offers most people relief from symptoms within about 20 minutes. The symptoms of hayfever, which is the most common form of allergy, include sneezing, a runny nose, and itchy, watery eyes. Each tablet of Apo Cetirizine contains 10mg of Cetirizine Hydrochloride, an antihistamine that counteracts the effects of histamine produced by the body in response to the presence of foreign substances that the body is allergic to. Apo Cetirizine blocks histamine sites so that histamine is not released. Apo Cetirizine is available in packets of 30 tablets.

Product Dosage

  • Apo Cetirizine should not be used by children under 2 years of age unless otherwise advised by your doctor or pharmacist.
  • Children aged between 2 and 6 years can take 2.5mg (1/4 of a tablet) twice daily or 5mg (1/2 a tablet) once daily.
  • Adults and children 6 years of age or older take one 10mg tablet daily. This can be divided into two 5mg (1/2 a tablet) doses.
  • The effects of Apo Cetirizine will not last as long in children as they do in adults so it is recommended that you split the dosage into two for children.
  • Do not take a double dosage of Apo Cetirizine tablets if you forget to take your next dose. If you miss a dose but remember over 12 hours before you are due to take your next dose then take it as normal. If it is almost time for your next dose, skip the missed dose and take only your next regularly scheduled dose.
  • Some people may find that they only require half the recommended daily dose for relief. Apo-Cetirizine can be taken at any time of the day and may work a little faster if not taken with food. If Apo-Cetirizine makes you feel drowsy then you are best to take it before going to bed at night or you can reduce the dosage by half.
  • The maximum daily dose is 20mg, the equivalent of two tablets, and this should not be exceeded unless instructed to do so by your doctor or pharmacist.
Warnings and Precautions:
  • Consult with your doctor or pharmacist before using Apo Cetirizine if you are pregnant or breast-feeding
  • Consult with your doctor or pharmacist before taking Apo Cetirizine if you have liver or severe kidney problems. It may be necessary to take a smaller dose of Apo Cetirizine
  • Consult with your doctor or pharmacist before taking Apo Cetirizine if you are 60 years or older because your may be more sensitive to the effects of this medicine
  • Consult with your doctor or pharmacist before taking Apo Cetirizine if you are taking certain sedatives, tranquillisers, muscle relaxants or antidepressants.
  • Apo Cetirizine is unlikely to cause drowsiness. If, however, you find that you become affected do not drive a vehicle or operate machinery for 8 hours after taking Apo Cetirizine
  • Avoid alcohol
  • Do not use Apo Cetirizine if you are allergic to Cetirizine Hydrochloride or have hypersensitivity to any of the ingredients of Apo Cetirizine. Apo Cetirizine does not contain gluten or sucrose but does contain lactose
  • Keep Apo Cetirizine out of the reach of children
  • In some cases, possible side effects of this medication may include: Drowsiness, Fatigue, Dry mouth

Maintenance: Keep Apo Cetirizine in a cool, dry place. Store below 25 degrees Celsius. Protect from direct sunlight.

You can order this product by following the link below.

We are no longer accepting orders through treatallergies.com, but you can still purchase from us at our main website below. You'll receive the same excellent service, from the same people.

Click here to purchase Apo Cetirizine (Generic of Zyrtec).

Apo Cetirizine is marketed by Apotex NZ Ltd, Auckland, New Zealand.